# SDR JJBA20130422003

- Difficulty date: April 22, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 28,401 hours, 38,245 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 LOWER ENGINE COWLING WAS FOUND WITH A FEW SMALL CRACKS AND MISSING RIVETS.  THE CRACKS WERE REPAIRED AND THE RIVETS WERE REPLACED.
